# SDR MWEA96655

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch Mech
- Part number: 3914985515
- Condition: Frozen
- Location: Nlg Door
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

PILOT REPORTS VIBRATION ON TAKEOFF DUE TO NOSE GEAR DOOR NOT CLOSING.  RETURNED TO OMA.  FOUND LT NOSE LANDING GEAR DOOR OPEN.  REMOVED ICE FROM LATCH MECHANISM, CYCLED DOOR SEVERAL TIMES, OPS CHECK GOOD.
